Systems of first-order partial differential equations of composite type
Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 272-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_2_a10,
author = {D. Kh. Safarov},
title = {Systems of first-order partial differential equations of composite type},
journal = {Differencialʹnye uravneni\^a},
pages = {272--276},
year = {1985},
volume = {21},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_2_a10/}
}
D. Kh. Safarov. Systems of first-order partial differential equations of composite type. Differencialʹnye uravneniâ, Tome 21 (1985) no. 2, pp. 272-276. http://geodesic.mathdoc.fr/item/DE_1985_21_2_a10/